IDEAS home Printed from https://ideas.repec.org/a/taf/tsysxx/v44y2013i6p1160-1172.html
   My bibliography  Save this article

Modelling and control of Zigbee-based wireless networked control system with both network-induced delay and packet dropout

Author

Listed:
  • Jian-ning Li
  • Hong-ye Su
  • Zheng-guang Wu
  • Jian Chu

Abstract

A new stochastic switched linear model is established to describe the Zigbee-based wireless networked control system (WNCS) with both network-induced delay and packet dropout. The network-induced delay can be less or longer than one sampling period. A sufficient condition is presented for the exponentially mean square stability of the closed-loop WNCS, and corresponding state feedback controller is designed by using the augmenting technique and multi-Lyapunov approach. Then, combined with carrier sense multiple access with collision avoidance (CSMA-CA) algorithm, a method is given to choose proper parameter values. Finally, a numerical example is provided to demonstrate the effectiveness of the proposed method.

Suggested Citation

  • Jian-ning Li & Hong-ye Su & Zheng-guang Wu & Jian Chu, 2013. "Modelling and control of Zigbee-based wireless networked control system with both network-induced delay and packet dropout," International Journal of Systems Science, Taylor & Francis Journals, vol. 44(6), pages 1160-1172.
  • Handle: RePEc:taf:tsysxx:v:44:y:2013:i:6:p:1160-1172
    DOI: 10.1080/00207721.2012.658883
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1080/00207721.2012.658883
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: https://libkey.io/10.1080/00207721.2012.658883?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Liyuan Wang & Ge Guo, 2016. "Control with a random access protocol and packet dropouts," International Journal of Systems Science, Taylor & Francis Journals, vol. 47(11), pages 2700-2708, August.
    2. repec:taf:tsysxx:v:48:y:2017:i:6:p:1281-1290 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:taf:tsysxx:v:44:y:2013:i:6:p:1160-1172. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Chris Longhurst (email available below). General contact details of provider: http://www.tandfonline.com/TSYS20 .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.